Posted by Mistermindmasta on July 22, 2005, at 0:22:42
In reply to Lamictal discontinuation causing hyper anxiety?, posted by 4WD on July 19, 2005, at 23:15:09
> I was on 25mg day of Lamictal for about 2 1/2 weeks. I had to stop it because it was causing severe headaches and muscles spasms in my neck. I just stopped it without tapering about a week ago.
> Today i woke up with the worst fear I've had in a couple of months. And it has lasted all day. Could this possibly be a result of stopping the Lamictal abruptly? I mean the anxiety was way worse than before I went on the Lamictal. And I was only on it for 16 days. I was taking it to try and augment my Celexa.
Well as i recall, lamictal is actually an anticonvulsant, so withdrawal of an anticonvulsant (alcohol, for example) definitely has the potential to cause "hyper anxiety", and even more likely in someone who's bipolar.
Maybe you could have taken a drug to help with the withdrawal, like a benzo.